# SDR XNOA01097

- Difficulty date: December 23, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, LOWER AFT CARGO FIRE LIGHT ILLUMINATED.  PERFORMED EMERGENCY PROCEDURE.  SYSTEM PREVIOUSLY DEFERRED.  REF DMI 2889 AFT LOWER CARGO SMOKE DETECTION INOP.
